# SDR CA140110001

- Difficulty date: January 8, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Mount
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO FAILURE OF THE 12 O-CLOCK ACTUATOR MOUNT ON THE OPPOSITE SIDE OF THE SAME AIRFRAME, THE THRUST REVERSER ACTUATOR MOUNTS WERE INSPECTED FOR CRACKING AND FOUND THE 8 O-CLOCK ACTUATOR MOUNT STRUCTURE HAD 1 CRACK.  THE REVERSER WAS REMOVED PENDING REPAIR OR REPLACEMENT.
